# SDR 98FDEA00132

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1148r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE SKIN BULGE BETWEEN STR 26R AND STR 25R, BS 1148R.  REMOVED ALL CORROSION AND INSTALLED FRAME SHEAR TIE REPAIR AT SKIN ATTACHMENT PER SRM 53-10-4  FIG 11.
